# SDR AU510002204

- Difficulty date: February 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 574122214
- Condition: Cracked
- Location: Landing Gear
- Part time: 17,180 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK HOOK CRACKED. (CASA NR 510002204)
